# SDR SWIA2017103143937

- Difficulty date: October 9, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 38,841 hours, 32,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BETWEEN STGR22L &23L DENTED. (C-CHECK) REPAIRED DENTS IAW REO.
